# SDR CALA2025073007100

- Difficulty date: July 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 44,788 hours, 15,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 15ABC DAMAGED.   FORWARD AND AFT EMERGENCY EXIT LIGHT AT SEAT 15ABC.  REMOVED AND REPLACED WITH SERVICEABLE EMERGENCY EXIT LIGHTS IAW  CMM 25-22-56-3450. PERFORMED EMERGENCY LIGHTS OPS TEST IAW AMM 33-51-00-710-801. OPS CHECK GOOD/TEST PASS.
